Cancellation theorem.

Voevodsky, Vladimir

Documenta Mathematica (2010)

  • Volume: Extra Vol., page 671-685
  • ISSN: 1431-0643

How to cite


Voevodsky, Vladimir. "Cancellation theorem.." Documenta Mathematica Extra Vol. (2010): 671-685. <>.

author = {Voevodsky, Vladimir},
journal = {Documenta Mathematica},
language = {eng},
pages = {671-685},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Cancellation theorem.},
url = {},
volume = {Extra Vol.},
year = {2010},

AU - Voevodsky, Vladimir
TI - Cancellation theorem.
JO - Documenta Mathematica
PY - 2010
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 671
EP - 685
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.